# SDR SWAA2023082481406

- Difficulty date: July 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 194BR 2023-461071<[01] TOOL USED CALIPER P/N: 500-197-30; S/N: A21303945; DUE DATE: 25-SEP-23.;[02] TOOL USED CALIPER P/N: 500-197-30; S/N: A21303945; DUE DATE: 07-NOV-23.;[03] TOOL USED SCALE P/N: CR5200; S/N: 8343110772; DUE DATE: 20-FEB-24;[04] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18175478; DUE DATE: 24-SEP-23.;[05] TOOL USED UT EQUIPMENT P/N: EPOCH 650; S/N: 201036102; CAL DUE DATE: 16-SEP-23.;[06] REPAIRED ACCESS PANEL 194BR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[07] REPAIRED ACCESS PANEL 194BR IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED TASK.
